# SDR HEEA076536

- Difficulty date: October 10, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- Aircraft time: 2,598 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 407375003107
- Part serial: 0529
- Condition: Inoperative
- Location: Torque
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO INDICATION ON GAUGE.  IT WILL NOT TEST.
